# SDR AALA201704219005

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 13,911 hours, 5,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING COVER ON EXIT LIGHT AT THE L4 DOOR. REPLACED EXIT LIGHT COVER IAW AMM 33-50-00.
